# SDR REXA2016122902541

- Difficulty date: December 29, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 24,625 hours, 21,851 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Target
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING AFTER T/O LEFT MAIN GEAR INDICATED RED, NOSE & MAIN INDICATED UP RAN QRH PERFORMED MEL MAINTENANCE PROCEDURES, DEFERRED LANDING GEAR RETRACTION SYSTEM IAW MEL 32-30-01. T/S IAW FIM 32-00-00. CODES FROM PSEU AS FOLLOWS: S30 FAR, S31 FAR, S32 FAR, DI 14 ON, DI 15 ON, S20 FAR. FOUND LT MLG PROX SWITCH TARGET LOOSE AND OUT OF LIMITS. RESECURED AND ADJUSTED IAW AMM 32-61-05 AND TS #000896, TS #000284-2012. GEAR SWING OP CHECKS GOOD IAW AMM 32-30-00. THIS CLEARS CNTRL #3303481-1. MM02 UPDATED, MOC NOTIFIED #96054. PLACARDS REMOVED.
